Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
spowers9

accutane and arm redness

Recommended Posts

I have been on accutane for two months. i just went to derm on friday to get my next prescription and not getting filled till monday so i haven't been on it all weekend. i noticed on saturday that on the bottom of my arm i was getting a lil bit of a rash. the next day i woke up and i had it on my other arm as well and a lil bit on my bicep. it look like just a lot of red dots. i have been putting hydrocortisone on it and i also have a cream the derm gave me that i was thinking of trying on it as well. if anyone has any ideas let me know

Share this post


Link to post
Share on other sites

Moisturize after getting out of the shower. Don't take a very hot shower as that simply dries the skin even more. Take a warm shower. A final cold water rinse is invigorating!

You can even apply mineral oil during the last stage of your shower. Massage in gently all over then get out and dry off like normal.

Avoid using the hydrocortisone cream, please. Look up steroid induced rosacea and side effects of topical steroids.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×